Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 45, Number 1

All articles in this issue are freely accessible.

Proof of the Gelfand-Kirillov conjecture for solvable Lie algebras
A. Joseph.
Proc. Amer. Math. Soc. 45 (1974), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379617
Coalgebraic coalgebras
D. E. Radford.
Proc. Amer. Math. Soc. 45 (1974), 11-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357474
Quadratic Jordan algebras whose elements are all regular or nilpotent
Kevin McCrimmon.
Proc. Amer. Math. Soc. 45 (1974), 19-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374202
Maximum antichains: a sufficient condition
Michael J. Klass.
Proc. Amer. Math. Soc. 45 (1974), 28-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342444
Matrices with prescribed entries and characteristic polynomial
J. A. Dias da Silva.
Proc. Amer. Math. Soc. 45 (1974), 31-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349714
Nilpotency in endomorphism rings
Robert Gordon.
Proc. Amer. Math. Soc. 45 (1974), 38-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346000
Almost completely decomposable torsion free abelian groups
E. L. Lady.
Proc. Amer. Math. Soc. 45 (1974), 41-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349873
$n$-normal lattices
William H. Cornish.
Proc. Amer. Math. Soc. 45 (1974), 48-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340133
Representation of universal algebras by sheaves
U. Maddana Swamy.
Proc. Amer. Math. Soc. 45 (1974), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340154
A singular primitive ring
John Lawrence.
Proc. Amer. Math. Soc. 45 (1974), 59-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357466
Positive Cesàro means of numerical series
Richard Askey.
Proc. Amer. Math. Soc. 45 (1974), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342900
Note on: “Positive Cesàro means of numerical series” (Proc. Amer. Math. Soc. 45 (1974), 63–68) by Richard Askey
J. Bustoz.
Proc. Amer. Math. Soc. 45 (1974), 69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342901
A short proof and generalization of a measure theoretic disjointization lemma
Joseph Kupka.
Proc. Amer. Math. Soc. 45 (1974), 70-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342666
Bounds for solutions of perturbed differential equations
T. G. Proctor.
Proc. Amer. Math. Soc. 45 (1974), 73-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344615
Compact and quasinormal composition operators
Raj Kishor Singh.
Proc. Amer. Math. Soc. 45 (1974), 80-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348545
Formal Taylor series and complementary invariant subspaces
Domingo A. Herrero.
Proc. Amer. Math. Soc. 45 (1974), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372662
On a subclass of Bazilevič functions
P. J. Eenigenburg, S. S. Miller, P. T. Mocanu and M. O. Reade.
Proc. Amer. Math. Soc. 45 (1974), 88-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344441
Perturbations of semi-Fredholm operators by operators converging to zero compactly
Seymour Goldberg.
Proc. Amer. Math. Soc. 45 (1974), 93-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346579
Two nonequivalent conditions for weight functions
Charles Fefferman and Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 45 (1974), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360952
On the distribution of zeros of entire functions
A. R. Reddy.
Proc. Amer. Math. Soc. 45 (1974), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369697
New distortion theorems for functions of positive real part and applications to the partial sums of univalent convex functions
S. D. Bernardi.
Proc. Amer. Math. Soc. 45 (1974), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357755
The Radon-Nikodym property and dentable sets in Banach spaces
W. J. Davis and R. R. Phelps.
Proc. Amer. Math. Soc. 45 (1974), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344852
Sequential and conditional compactness in the dual of a barrelled space
Edward G. Ostling.
Proc. Amer. Math. Soc. 45 (1974), 123-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433178
The spectrum of the Laplacian for $1$-forms
Shûkichi Tanno.
Proc. Amer. Math. Soc. 45 (1974), 125-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343321
Corrections to: “An analytical criterion for the completeness of Riemannian manifolds” (Proc. Amer. Math. Soc. 37 (1973), 221–225)
William B. Gordon.
Proc. Amer. Math. Soc. 45 (1974), 130-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341336
$𝜆$ connectivity and mappings onto a chainable indecomposable continuum
Charles L. Hagopian.
Proc. Amer. Math. Soc. 45 (1974), 132-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341434
A note on the Dugundji extension theorem
D. Lutzer and H. Martin.
Proc. Amer. Math. Soc. 45 (1974), 137-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345058
On the automorphism group of a Lie group
D. Wigner.
Proc. Amer. Math. Soc. 45 (1974), 140-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357684
Coefficients associated with the expansion of certain products
D. P. Roselle.
Proc. Amer. Math. Soc. 45 (1974), 144-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342406
On fundamental transversal matroids
R. A. Brualdi.
Proc. Amer. Math. Soc. 45 (1974), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387087